MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number VPR-GW-FT14
Medical Device Problem Codes Entrapment of Device (1212); Material Separation (1562)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 12/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the reported device was not returned for analysis.Based on the information received, the cause of the reported event could not be conclusively determined.It was reported to csi that the site was retaining the reported device.If the device is returned to csi, an analysis will be performed and a supplemental report will be sent.Csi id (b)(4).
 
Event or Problem Description
Related manufacturer reference number: 3004742232-2019-00068.It was reported to csi via medwatch mw5083148 that during a peripheral atherectomy procedure using a csi diamondback orbital atherectomy device (oad) and viperwire guide wire, a device malfunction occurred.The target lesion was located below the knee in a tibial artery, and was treated with 2-3 passes of the oad.Following the treatment, it was noted that fluid was leaking from the device tubing below the connection to the saline pump.Concern was expressed by the staff that no fluid had been flowing through the device during treatment.Non-csi saline tubing was used in an attempt to correct the leak, although it is unclear if this was successful.Additional information was requested for this event, however the site declined to provide it.

Brand Name
DIAMONDBACK 360 PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
saint paul MN 55112
MDR Report Key8396606
Report Number3004742232-2019-00069
Device Sequence Number2887776
Product Code MCW
UDI-Device Identifier10852528005312
UDI-Public(01)10852528005312(17)200630(10)234376
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K151260
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 03/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberVPR-GW-FT14
Device Catalogue NumberVPR-GW-FT14
Device Lot Number234376
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2019
Initial Report FDA Received Date03/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;